This Nanny Was Arrested For Drugging A Baby To Make Her Job Easier!

Tue, February 15, 2011 12:17pm EDT by 1 Comment

The caregiver says she gave the infant allergy medicine to ‘calm’ her. How can you tell if your baby is being drugged??

A nanny in Long Island, N.Y. has been arrested after drugging a 4-month-old infant to keep her “calm.”

Police say Anneliese Brucato, 48, was recorded drugging the baby on nanny cams set up throughout the house. The child’s mother, Cynthia Schafer, says she researched the nanny thoroughly before allowing her to be alone with her child.

“It was very upsetting,” she told the New York Post. “I checked all her references. There were no problems. She had no criminal history or anything.”

Cynthia became concerned when she returned home from work and her daughter seemed especially restless. After doctors said her daughter was sleeping too much during the day, she installed a nanny cam and caught Anneliese giving the infant FIVE DOSES of children’s antihistamine! The drug is not meant for children under four AT ALL, as it can cause seizure or death. Let alone five doses!

Nassau County Detective Lt. Kevin Smith alleges  Anneliese acted “in order to cause the child to become drowsy, to make her more manageable and to perhaps make her job easier.”

Heartbroken father discusses his kids who were killed by his wife

Anneliese’s lawyers maintain their client’s innocence.

What are some signs parents should look for if they suspect their child is being drugged? Dr. Jennifer Shu, coauthor of Heading Home With Your Newborn: From Birth To Reality, says many signs could point to foul play. Some troubles to look for:

  • not feeding well
  • irritability or shakiness
  • pin-point pupils
  • irregular breathing or heart rate
  • hyperactivity due to being asleep too long

Dr. Shu said the best advice for parents dealing with nannies and medication is to make sure everyone is on the same page.

“One thing I see a lot of is parents and nannies not communicating with each other on medicine,” she says. “That’s where you see overdoses happening. Sometimes a nanny will give a dose and then the parent will give a dose so the child will be on extra medicine.”

– Jessica Finn

Leave a Reply

To comment, please fill in the fields below, enter your comment and select the Comment button.

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

View Comment

Clarence

Posted at 7:36 PM on August 6, 2013  

In order to become a good leader, you need to be a good follower first.
Just a small taste of that power and I got hungry for more.

Any tips, or proposition it doesn’t accept as true with our alert, is at once denied if our conscious come across.

 Reply
Share this comment at Share with Twitter

Follow

Get every new post delivered to your Inbox.

Join 7,513 other followers